# SDR IPXA2015022686473

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 12,667 hours, 4,413 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Part number: NAS161210
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, C HYD QTY EICAS MESSAGE AND QTY LIGHT ILLUMINATED.  HYD QTY ON STATUS PAGE SHOWED 0.4  AT .47 QTY WAS DOWN TO .10 UPON LANDING.  ACCOMPLISHED QRH PROCEDURES, LANDED, FLAPS 20 DEGREES IAW QRH/C HYD SYS PRESS CHECK LIST.  FOUND LEAK AT C1 HYD PUMP RT W/W AT B-NUT FITTING ON HYD LINE.  R & R O-RING ITEM NR 105, PN NAS1612-10, REF IPC 29-11-02-01A.  LEAK CHECKED OK.  SERVICE CENTER HYD SYS RESERVOIR TP 0.98 ON EICAS.  OPS CHECKED REF AMM 29-11-00-715-896, REF - 29-11-02-01A.
